# SDR IPXA12572955

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1681, LBL 28-42 CORROSION AROUND 2 EA FASTENER HOLES.  REPAIRED MAIN CARGO COMPARTMENT STA 1681, LBL45 TO RBL45 SHEAR WEB IAW EA 120474 AND EO B757-5310-46717-A.
